question-icon

What Are The Symptoms Of Pregnancy?

default
Posted on Mon, 6 Apr 2015
Question: I had unprotected sex with my fiancee on 15 Feb and on next day in morning she took unwanted 72. On 25th Feb she had light withdrawal bleeding which lasted 2 days. Her next period was due on 5th March but its more than 10 day i.e. 16th March and no periods yet. She took ican pregnancy test on 15th march which came out negative. Is there any chance of pregnancy ? We both are worried please help.
doctor
Answered by Dr. Som Biswas (29 minutes later)
Brief Answer:
Wait for 2 weeks

Detailed Answer:
Hi,

I can understand your concerns.
Chances of pregnancy are rare.

The pill itself sometimes causes delay in periods.

I will advise you to wait for 2 weeks more snd then repeat the pregancy test if period doesn't come till then.

Regards

Dr Som MD
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
default
Follow up: Dr. Som Biswas (1 hour later)
Hello sir, thank you for the valuable advice.

But if she doesn't get her periods in the meanwhile what is the possible way she can get out of this situation. I mean is there any other way apart from the surgery. In short, we can't let our parents know about this so can this procedure be hidden and without any side effect & pain ?
doctor
Answered by Dr. Som Biswas (11 hours later)
Brief Answer:
Wait

Detailed Answer:
Dear,

We need to know the reason of her not getting periods.

That is why i told you to wait.

If its not pregnancy then periods will eventually come.

You dont need to do anything.

Regards,

Dr Som
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Som Biswas (3 days later)
Hello Sir,

She is having weakness from last one week, is that any thing to do with early pregnancy symptoms?
doctor
Answered by Dr. Som Biswas (3 minutes later)
Brief Answer:
get hemoglobin checked.

Detailed Answer:
Hi,

Weakness can have a lot of reasons and not a definite reason being pregnancy.

I will advise you to get her hemoglobin checked.

Regards,

Dr Som MD
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Som Biswas

OBGYN

Practicing since :2007

Answered : 965 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Are The Symptoms Of Pregnancy?

Brief Answer: Wait for 2 weeks Detailed Answer: Hi, I can understand your concerns. Chances of pregnancy are rare. The pill itself sometimes causes delay in periods. I will advise you to wait for 2 weeks more snd then repeat the pregancy test if period doesn't come till then. Regards Dr Som MD